# SDR AALA951873

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1428D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11413
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Buffer
- Part number: 200392605
- Condition: Defective
- Location: Lt Mlg
- Component: Rotol
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1021 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, LT MLG UNSAFE MESSAGE ON MFDU.  RECYCLED LANDING GEAR WITH SAME RESULTS.  EXTENDED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED LT MLG DOOR UP-STOP BUFFER.  ACCOMPLISHED LANDING GEAR REETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
